By the same authors

From the same journal

An operator expansion for integrable quantum field theories

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Physics A: Mathematical and Theoretical
DatePublished - 15 Feb 2013
Issue number9
Volume46
Number of pages25
Original languageEnglish

Abstract

A large class of quantum field theories on 1+1 dimensional Minkowski space, namely, certain integrable models, has recently been constructed rigorously by Lechner. However, the construction is very abstract and the concrete form of local observables in these models remains largely unknown. Aiming for more insight into their structure, we establish a series expansion for observables, similar but not identical to the well-known form factor expansion. This expansion will be the basis for a characterization and explicit construction of local observables, to be discussed elsewhere. Here, we establish the expansion independent of the localization aspect, and analyze its behavior under space-time symmetries. We also clarify relations with deformation methods in quantum field theory, specifically, with the warped convolution in the sense of Buchholz and Summers.

Bibliographical note

©2013, IOP Publishing Ltd.

Research outputs

Activities

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations